# SDR QXEA200500812

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - VERTICAL STABILIZER, RIGHT SIDE, BOTTOM AFT SKIN HAS NINE SMOKING RIVETS.  REPLACED IAW CRJ7000 SRM 51-42-13-001-001-A01.
